Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On a transformation of bilateral series with applications


Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 25 (1970), 554-558
MSC: Primary 33.20; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0257413-1
MathSciNet review: 0257413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the study of a simple transformation of bilateral series. Formulae for basic bilateral hypergeometric series and generalizations of theorems on mock theta functions are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.20, 10.00

Retrieve articles in all journals with MSC: 33.20, 10.00


Additional Information

Keywords: Basic bilateral hypergeometric series, Ramanujan, mock theta functions
Article copyright: © Copyright 1970 American Mathematical Society